Research

A calculus of coroutines


Reference:

Laird, J., 2006. A calculus of coroutines. Theoretical Computer Science, 350 (2-3), pp. 275-291.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.tcs.2005.10.027

Details

Item Type Articles
CreatorsLaird, J.
DOI10.1016/j.tcs.2005.10.027
DepartmentsFaculty of Science > Computer Science
RefereedYes
StatusPublished
ID Code16188

Export

Actions (login required)

View Item